# SDR SWIA2021072859755

- Difficulty date: March 25, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 40,135 hours, 36,185 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 60033052145
- Condition: Damaged
- Location: Tru Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STOP DRILL AT LEFT TRU DOOR LATCH EVALUATE.     (C-CHECK RO 7/24/2021)    REMOVED AND REPLACED THE LEFT TRU DOOR LANDING IAW CRJ 200 SRM 51-42-06, 51-40-11 AND 51-42-13 REV 38B DATED 25 NOV 2020, REO 601R-53-11-3694 REV -- DATED 2021-05-19 AND SKY CARD 51-900-1003-SKY NO WEIGHT CHANGE FORM 337 IS ATTACHED
